# SDR DALA2024030803152

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0232684) AFT CARGO COMPARTMENT STA 767 BETWEEN STGR 28R AND STGR 29R, FRAME WITH CORROSION. AFT CARGO COMPARTMENT STA. 767 BATEEN STG. 28/29RH ON THE FRAME WAS PERFORMED TO REWORK AND TO NDT INSPECTION NTM PART 6 51-00-00 PROCEDURE 23 REV.142 NOV. 01, 2023. NO DAMAGE FOUND IAW B737-800 SRM 53-00-07.
